# SDR CA150908011

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: CC67014500
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAIL CAUTION MESSAGE AFTER T/O. WHILE TROUBLE SHOOTING PER FIM 27-50-00 FOUND THAT THE RIGHT INBD AND OUTBD FLAP ACTUATORS DOES NOT REQUIRE REPLACEMENT. FOUND THE RIGHT OUTBD FLAP WAS INOP. REMOVED AND REPLACED RT OUTBOARD FLAP IAW AMM 27-52-29 AND AIPC REF 27-52-29 FIG 1A ITEM 5.
